# SDR UALA2011082404530

- Difficulty date: August 23, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 61,155 hours, 10,981 cycles
- Engine: Pwa PW4077
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8088001
- Part serial: 59
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CANNOT SHUT NR 2 ENG WITH FUEL CUTOFF LEVER, PULLED FIRE HANDLE TO KILL NR 2 ENG.  LATCHED MSG 73-60212 AND 73-40232.  CLEARED MAINTENANCE MESSAGE PER MM TASK.  RAN ENGINE ALL SYSTEM CHECKS NORMAL.  NO MESSAGE AT THIS TIME.  ALSO SHUTS OFF NORMAL.
